# SDR AMTA200300325

- Difficulty date: February 11, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN DENTED AFT AND BELOW R1 DOOR.  REPAIRED FUSELGAE SKIN IAW ER/A 757-53R-5082.  (M)
